# SDR SWAA062207

- Difficulty date: June 26, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 57,279 hours, 52,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6550568
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND FUSELAGE FRAME CORRODED AT RT BS 992, WL 209.  REMOVED AND REPLACED FRAME SECTION PER SRM.
